| Catalog Number |
0117009 |
| Medical Device Problem Codes |
Defective Device (2588); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Erosion (1750); Unspecified Infection (1930); Prolapse (2475); No Information (3190)
| Date of Event |
03/07/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
There is no connection that can be at this time between any post-operative complications and any problem with the bard/davol device used to treat the patient.The patient's attorney did not allege a specific device failure or patient injury and medical records were limited to the patient's implant tracking log only.Based on the limited information provided at this time, no conclusions can be made.Should additional information be provided, a supplemental emdr will be submitted.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.Not returned.
Event or Problem Description
The following is based on a review of limited medical records and the attorney's legal claim provided to davol by the patient's attorney: on (b)(6) 2015: the patient underwent an unspecified pelvic procedure with implant of a bard/davol soft mesh and a non-bard/davol "monarc" subfascial sling.Attorney alleges unspecified adverse patient outcomes associated with use of device.
Event or Problem Description
As reported on (b)(6) 2018, the following is based on a review of limited medical records and the attorney's legal claim provided to davol by the patient's attorney: (b)(6) 2015: the patient underwent an unspecified pelvic procedure with implant of a bard/davol soft mesh and a non-bard/davol "monarc" subfascial sling.Attorney alleges unspecified adverse patient outcomes associated with use of device.Addendum based on additional information provided by patients attorney and general patient outcome allegations: (b)(6) 2017: the patient underwent a revision/explant procedure due to stage 3 anterior vaginal prolapse, groin pain and severe urinary urgency.Alleged outcomes attributed to device of pain, erosion, infection, urinary problems, recurrence, neuromuscular problems and bowel problems.
Additional Manufacturer Narrative
Currently, it is unknown to what extent the device may have caused or contributed to the reported event as alleged by the patient¿s attorney.The additional information provided alleges that the "patient underwent a revision explant procedure due to stage 3 anterior vaginal prolapse, groin pain and severe urinary urgency".No medical records have been provided.Based on the limited information provided at this time, no conclusions can be made.Should additional information be provided a supplemental emdr will be submitted.
Additional Manufacturer Narrative
There is no connection that can be at this time between any post-operative complications and any problem with the bard/davol device used to treat the patient.The patient's attorney did not allege a specific device failure or patient injury and medical records were limited to the patient's implant tracking log only.Based on the limited information provided at this time, no conclusions can be made.Should additional information be provided, a supplemental emdr will be submitted.Addendum (1): currently, it is unknown to what extent the device may have caused or contributed to the reported event as alleged by the patient¿s attorney.The additional information provided alleges that the "patient underwent a revision explant procedure due to stage 3 anterior vaginal prolapse, groin pain and severe urinary urgency".No medical records have been provided.Based on the limited information provided at this time, no conclusions can be made.Should additional information be provided a supplemental emdr will be submitted.This is an addendum (2) to the previously submitted emdrs to document additional information provided by the patient's attorney, which included patient medical records.The medical records show the patient was diagnosed with recurrent prolapse and underwent a revision procedure.During this procedure it was noted that the non bard/davol sling was explanted.However, there was no mention of any visualization or involvement of the bard/davol soft mesh in the operative report details.The additional information provided does not change the initial determination.At this time no conclusion can be made.The medical records provided did not include a product lot number, as such a review of the manufacturing records could not be conducted.Should additional information be provided, a supplemental emdr will be submitted.Not returned.
Event or Problem Description
The following is based on a review of limited medical records and the attorney's legal claim provided to davol by the patient's attorney: (b)(6) 2015: the patient underwent an unspecified pelvic procedure with implant of a bard/davol soft mesh and a non-bard/davol "monarc" subfascial sling.Attorney alleges unspecified adverse patient outcomes associated with use of device.Addendum (1) based on additional information provided by patients attorney and general patient outcome allegations: (b)(6) 2017: the patient underwent a revision/explant procedure due to stage 3 anterior vaginal prolapse, groin pain and severe urinary urgency.Alleged outcomes attributed to device of pain, erosion, infection, urinary problems, recurrence, neuromuscular problems and bowel problems.Addendum (2) per patient medical records: (b)(6) 2015 - the patient was diagnosed with a vaginal prolapse, mixed urinary incontinence and underwent a robotic assisted laparoscopic abd sacrocolpopexy with implant of a bard/davol soft mesh, anterior colporrhaphy, implant of a non bard/davol transobturator urethral sling followed by cystoscopy.Per the operative report details, "two strips of soft prolene mesh were sutured to the anterior and posterior vaginal walls with gore-tex suture.These were adjusted to desired tension and sutured to the anterior ligament of the sacrum, also with gore-tex suture.Excess mesh was excised." (b)(6) 2017 - the patient was diagnosed with stage 3 anterior vaginal prolapse, groin pain after non bard/davol tot sling, severe urinary urgency and underwent exam under anesthesia, bilateral urethrolysis, transvaginal excision of the non bard/davol tot mesh, left groin dissection, anterior vaginal repair, enterocele repair followed by cystoscopy.The operative details provided indicate the non bard/davol tot sling was removed.There was no mention of any visualization or involvement of the bard/davol soft mesh in the operative report details.